# SDR DALA2024052305482

- Difficulty date: May 22, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 72,331 hours, 27,598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3755, LT AFT EXT OVERWING EMERGENCY LIGHT INOP. CORRECTIVE ACTION: RELAMPED LT AFT EXT OVERWING EMERGENCY LIGHT. (LP 5923041)
